# SDR DALA2022062404443

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,987 hours, 23,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Sticking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 1L DOOR KNUCKLE KNOCKER STICKING. CORRECTIVE ACTION: REMOVED AND ADJUSTED REINSTALLED DOOR 1L UPPER AND MID LINERS PER B757 AMM 52-11-02. OPS CHKS NORMAL. (8714477)
